Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Matrix differential systems with a parameter in the boundary conditions and related vibration problems

Author: Julián Adem
Journal: Quart. Appl. Math. 17 (1959), 165-171
MSC: Primary 34.00
DOI: https://doi.org/10.1090/qam/107733
MathSciNet review: 107733
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00

Additional Information

DOI: https://doi.org/10.1090/qam/107733
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society